# SDR USAA060700

- Difficulty date: May 15, 2006
- Submitted: May 18, 2006
- Operation: Air carrier
- Aircraft: N609AU
- Make and model: Boeing 757225
- Aircraft serial: 22205
- Aircraft time: 67,579 hours, 67,579 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR OUTBOARD T/E UPPER AND LOWER SURFACE DELAMINATED.  COMPOSITE DELAM REPAIRED, NEW CONDUCTIVE FRAME INSTALLED IAW EA 97709, DEFECT SIZE: 15 X 4 INCHES.
